Top 6 Motrin Children Dye Free – Ibuprofen

As an Amazon Associate I earn from qualifying purchases.

1. Johnson's Baby

#ad

4 fl. oz, Berry Flavored, Children's Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen

#ad
Johnson's Baby #ad - Motrin products can help you and your family feel better. This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, sore throat, flu, headache, and toothache.

Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu. This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.

With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy.
BrandJohnson's Baby #ad
ManufacturerMotrin #ad
Height5 Inches
Length1.99 Inches
Weight0.39 Pounds
Width1.93 Inches
Part Number300450184047
Model300450184047

2. Motrin

#ad

24 Count, Grape, Motrin Children's Dye-Free Ibuprofen Chewable Tablets for Pain & Fever

#ad
Motrin #ad - 24-count of children's motrin dye-free Chewable Tablets with Grape Flavor helps reduce fever and provides relief from minor aches and pains for your child. The pain reliever and fever relief medicine for kids features a dye-free, ibuprofen formula and is available as a convenient, chewable tablet in kid-friendly grape flavor.

From the brand chosen by parents year after year, the chewable children's ibuprofen can be used for children ages 2 to 11 years. This children's medicine temporarily relieves minor aches and pains due to the common cold, headache and toothache, flu, sore throat, and works to quickly reduce fever. From the #1 pediatrician-recommended brand of ibuprofen, each chewable tablet of this kids' pain reliever medicine contains 100 milligrams of the NSAID ibuprofen for effective relief that lasts up to 8 hours.
BrandMotrin #ad
ManufacturerAmazonUs/EE6IC #ad
Height1.81 Inches
Length1.81 Inches
Width3 Inches
Part Number00300450932242
Model00300450932242

3. Motrin

#ad

4 oz, MOTRIN Children's Oral Suspension Dye-Free Berry

#ad
Motrin #ad - Berry flavor. Containing 100 milligrams of ibuprofen per teaspoonful, flu, sore throat, headache, this product provides up to eight hours of relief from minor aches and pains due to the common cold, and toothache. This product is for children ages 2 to 11.
BrandMotrin #ad
ManufacturerSpartan Nash Company (US HPC) #ad
Height5 Inches
Length2 Inches
Weight4 ounces
Width1.9 Inches

4. Motrin

#ad

4 fl. oz, Children's Motrin Oral Suspension Medicine for Kids, 100mg Ibuprofen, Berry Flavored

#ad
Motrin #ad - Intended for children ages 2 to 11 years, the oral medicine provides temporary relief of pain & fever for up to 8 hours. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.

This liquid medicine temporarily relieves your child's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. Motrin products can help you and your family feel better. Plus, the enclosed dosing cup can make dosing and administering this kid's pain reliever easy. 4-fluid ounces of children's motrin oral suspension Liquid Medicine with Ibuprofen in a dye-free berry flavor to help temporarily reduce fever and relieve pain due to the common cold & flu.

This dye-free oral suspension medicine for kids contains 100mg per 5mL of ibuprofen, a known NSAID pain-reliever and fever-reducer to provide relief from pain due to the cold & flu.
BrandMotrin #ad
ManufacturerMOTL7 #ad
Weight0.25 Pounds
Part NumberSB-123

5. Motrin

#ad

1 fl. oz, Infants' Motrin Concentrated Liquid Medicine Drops with Ibuprofen, Berry

#ad
Motrin #ad - 1-fluid ounce of infants' motrin oral suspension Liquid Medicine Drops with Ibuprofen in a berry flavor to help temporarily reduce fever and relieve pain in babies and infants.

For each 1. 25 milliliter dose, these dye-free and alcohol-free concentrated drops for babies contain 50 milligrams of ibuprofen, a known NSAID pain-reliever and fever-reducer. Motrin products can help you and your family feel better. Intended for infants 6 to 23 months, plus, the oral medicine provides temporary relief for up to 8 hours, the enclosed syringe can make dosing and administering the baby pain reliever easy and mess-free. These medicine drops temporarily relieve your baby's minor aches and pains due to the common cold, flu, sore throat, headache, and toothache. With a long history of providing effective pain and fever relief to families, Motrin is a brand you can rely on.
BrandMotrin #ad
ManufacturerMotrin #ad
Height4.75 Inches
Length6.86 Inches
Width2.5 Inches
Part Number33192
Model33192

6. Amazon Basic Care

#ad

Orange Flavor, Pain Reliever and Fever Reducer, 100 mg, 24 Count, Amazon Basic Care Children’s Ibuprofen Chewable Tablets

#ad
Amazon Basic Care #ad - 8 hours of relief: temporarily relieves minor aches and pains due to the common cold, flu, sore throat, headaches and toothaches; also helps to temporarily reduce fever; use as a pain reliever and fever reducer for relief that lasts up to 8 hours.

Active ingredient: amazon basic care children’s ibuprofen Chewable Tablets contain ibuprofen 100 mg, a nonsteroidal anti-inflammatory drug NSAID, pain reliever and fever reducer; compare to the active ingredient in Children’s Motrin. Dye free, are dye-free, 100 mg, orange flavored, preservative frEE: GoodSense Children’s Ibuprofen Chewable Tablets, preservative free and gluten free. Chewable, orange flavored: the chewable ibuprofen tablets have a child-friendly orange flavor to make taking pain reliever and fever reducer medicine easier for youngsters ages 2 to 11 years.

Fever reducer and pain reliever: amazon basic care Children’s Ibuprofen Chewable Tablets are a pain reliever and fever reducer that helps children get on the path to feeling better; convenient chewable ibuprofen tablets require no water.
BrandAmazon Basic Care #ad
ManufacturerAmazonUs/G0W0G #ad
Height2 Inches
Length2 Inches
Weight0 Pounds
Width2.88 Inches